Positional vertigo, taking Serc, feeling off balance. Normal?
i had an acute attack of positional vertigo ....and the doctor put me on SERC...for 5 days...it relieved the symptoms...meaning i dont have that severe of spinning feeling.....but its been 15 days...i have been feeling a little off balance ...like im sleep walking ...is this normal ...how long would this last?
Dear it need some times to go. Positional vertigo is a symptom of ear problem. Maybe you should take serc for a long time, probably one month. It isn't risky so you don't have to worry. Wish you all the best Dr Eris
Answered: Fri, 21 Mar 2014
I find this answer helpful
1 user finds this helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]